Zero Temperature Coefficient behavior for Ellipsoidal MOSFET
dc.contributor.author | CAMILLO, L. M. | |
dc.contributor.author | LIMA, M. P. B. | |
dc.contributor.author | PEIXOTO, M. A. P. | |
dc.contributor.author | CORREIA, M. M. | |
dc.contributor.author | GIMENEZ, S. P. | |
dc.date.accessioned | 2021-11-30T18:29:56Z | |
dc.date.available | 2021-11-30T18:29:56Z | |
dc.date.issued | 2020 | |
dc.description.firstpage | 1 | |
dc.description.lastpage | 5 | |
dc.description.volume | 1 | |
dc.identifier.citation | CAMILLO, L. M.; LIMA, M. P. B.; PEIXOTO, M. A. P.; CORREIA, M. M.; GIMENEZ, S. P.. Zero Temperature Coefficient behavior for Ellipsoidal MOSFET. JICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS), v. 1, p. 1-5, 2020. | |
dc.identifier.doi | 10.29292/jics.v15i2.166 | |
dc.identifier.issn | 1807-1953 | |
dc.identifier.uri | https://repositorio.fei.edu.br/handle/FEI/3484 | |
dc.relation.ispartof | JICS. JOURNAL OF INTEGRATED CIRCUITS AND SYSTEMS (ED. PORTUGUÊS) | |
dc.rights | Acesso Aberto | |
dc.title | Zero Temperature Coefficient behavior for Ellipsoidal MOSFET | pt_BR |
dc.type | Artigo | pt_BR |
fei.scopus.citations | 3 | |
fei.scopus.eid | 2-s2.0-85090604382 | |
fei.scopus.updated | 2025-02-01 |